MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912415270
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k): k160823.Device evaluated by mfr.: the nc quantum apex mr 15 mm x 2.75 mm was returned to the complaint investigation site.Visual and tactile examination identified multiple hypotube kinks.A break was identified in the inner lumen under the balloon section near the distal tip.The broken distal section did not return.A tear was identified in the balloon material and the torn distal section did not return.A detailed microscopic examination of the balloon material noted a circumferential balloon tear 22.7cm from the port exchange and the distal section was not returned.The distal section of the device did not return.
 
Event or Problem Description
Reportable based on device analysis completed on 30jun2025.It was reported that crossing difficulties were encountered.The 90% stenosed target lesion was located in the severely tortuous and moderately calcified segment of a chronic totally occluded artery.A 15 mm x 2.75 mm nc quantum apex balloon catheter was advanced but failed to cross the lesion.The procedure was successfully completed with a different device.No patient complications were reported.However, returned device analysis revealed balloon torn circumferential.

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22510629
Report Number2124215-2025-47193
Device Sequence Number8788511
Product Code LOX
UDI-Device Identifier08714729783367
UDI-Public(01)08714729783367(17)270315(10)33639484
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912415270
Device Catalogue NumberH7493912415270
Device Lot Number0033639484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale